Access count of this item: 103

Files in This Item:
File Description SizeFormat 
1308_15.pdf676.99 kBAdobe PDFView/Open
Title: non-parametricな状況下での多次元分布の平均ベクトルの逐次点推定問題のregretのsecond orderについて(漸近的統計理論)
Authors: 長尾, 壽夫  KAKEN_name
Author's alias: Hisao, Nagao
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 145
End page: 157
URI: http://hdl.handle.net/2433/42856
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.